# SDR R61A202002220220

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD WET AREA LH SEAT TRACK IS CORRODED BETWEEN FRAMES 17-20 AS MARKED. REMOVED CORROSION BY BLENDING AT FWD
WET AREA LH SEAT TRACK BETWEEN FRAMES 17-20 PER SRM 51-10-03. FOUND TO BE IN LIMITS PER SRM 53-10-10/AD01AND ETD2020-170-003814. TREATED, PRIMED
AND TOP COATED AREAS PER SRM 51-23-04, 51-23-05, 51-23-06 A/C REMAINS IN CHECK.
